# SDR SWAA2021010633821

- Difficulty date: December 2, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER DORSAL FIN BS 887-BS 967 S-2L TO S-2R WL 306.  REMOVED CORROSION ON FUSELAGE SKIN UNDER DORSAL FIN BS 887-BS 967 STR 2 LT -2 RT W/L 306.  REPAIRED AREA, IAW ATS ER 20-03668 REV IR AND SWA EA 20-153-02458 REV IR.
